# SDR SIMA201004003

- Difficulty date: February 8, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N654AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145437
- Aircraft time: 21,150 hours, 19,789 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Relay
- Part number: GG670800123
- Condition: Inoperative
- Location: Anti-Ice Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 3236 DURING CRUISE THE CREW REPORTED A STABILIZER ANTI ICE FAIL MESSAGE ON EICAS IN ICING CONDITIONS.  THE CREW COULD NOT RESTORE OPERATION.  THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE COMMAND RELAY FOR THE STABILIZER ANTI ICE IAW 30-10-51.  OPERATIONAL CHECK WAS GOOD IAW AMM 30-00-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
